# SDR AALA201705029020

- Difficulty date: April 4, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY FLOORBEAM AT -Y765 BETWEEN FR.66 AND FR.70. REPLACED FLOORBEAM PER SRM 51-72-11.
